# SDR CA120702007

- Difficulty date: June 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER T/O, THE LOW OIL PRESSURE WARNING CAME ON.  THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED AT THE DEPARTURE POINT.  POST FLIGHT INSPECTION FOUND NO EXTERNAL OIL LEAKS BUT LOW OIL LEVELS WERE NOTED. TROUBLESHOOTING IS ON-GOING.
